Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Discriminant groups of wild cyclic quotient singularities

Dino Lorenzini and Stefan Schröer

Vol. 17 (2023), No. 5, 1017–1068

Let p be prime. We describe explicitly the resolution of singularities of several families of wild p-quotient singularities in dimension two, including families that generalize the quotient singularities of type E6, E7, and E8 from p = 2 to arbitrary characteristics. We prove that for p odd, any power of p can appear as the determinant of the intersection matrix of a wild p-quotient singularity. We also provide evidence towards the conjecture that in this situation one may choose the wild action to be ramified precisely at the origin.

quotient singularity, cyclic, wild, discriminant group, resolution of singularities, Brieskorn singularity, Dynkin diagram
Mathematical Subject Classification
Primary: 13A50, 14B05, 14E15, 14J17
Received: 19 February 2021
Revised: 11 March 2022
Accepted: 6 July 2022
Published: 9 May 2023
Dino Lorenzini
Department of Mathematics
University of Georgia
Athens, GA
United States
Stefan Schröer
Mathematisches Institut
Heinrich-Heine-Universität Düsseldorf

Open Access made possible by participating institutions via Subscribe to Open.